# SDR UPS97822397

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37508651
- Condition: Cracked
- Location: Bs 1756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TAIL SKID FWD SUPPORT FITTING IS CRACKED AT STA 1756.  REPLACED FITTING IAW SRM 51-1-20 AND 51-3-0.
